Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Red blotchy skin on shoulders, chest when exposed to heat, during stress. Taken amoxicillin for rash. Treatment?

Broke out in full body rash after taking amoxicillin 3-4 weeks ago, rash disappeared after a few days but then I got inflamed tonsils with erudite for another week. I think I may have actually had glandular fever but as most of my symptoms have disappeared this was no longer such a problem. However, recently every time I am stressed or in a hot ambient environment I will notice red blotchy skin on shoulders, neck and chest. This has not happened to me before.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.

Yes you are correct you might have got a glandular fever,

Actually amox should not be given in this condition.

It can cause reaction.

The red rashes can be urticaria,

Treatment with anti histamines may be required.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor